# SDR GTIA2023032737070

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 13,566 hours, 5,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 156511
- Condition: No Test
- Location: Epsu 13wl
- Part time: 13,569 hours, 5,618 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND EPSU BATTERY 13WL FAILED OPS TEST-R/R EPSU BATTERY 13WL IAW AMM 33-15-38 OPS CHECKS GOOD
